# SDR C2XA98BT058

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69901
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 379
- Engine: Pwa PW127
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718DAF
- Condition: Broken
- Location: Nr 2
- Part time: 14,261 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, PLANNING REQUESTED THE NR 2 ENGINE FUEL/OIL HEATER FILTER BE TIME-CHANGED.  DURING REMOVAL OF BOWL AND FILTER, FOUND STUD BROKEN ON FILTER BOWL.  REMOVED AND REPLACED FUEL/OIL HEATER ASSEMBLY.  OPS AND LEAK CHECKS GOOD.  (X)
